# SDR XV6A2014072600003

- Difficulty date: July 26, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N501VA
- Make and model: Dorner DO228202
- Aircraft serial: 8110
- Aircraft time: 5,343 hours, 4,576 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: S43300680
- Part serial: 0601
- Condition: Failed
- Location: Rt Mlg
- Part time: 5,343 hours, 4,576 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO INDICATION OF RT LG DOWN & LOCKED.  R & R MLG ACTUATOR, OPS CHECKED GOOD.
